Cookies?
Library Header Image
LSE Research Online LSE Library Services

Equimodular curves

Biggs, Norman (2002) Equimodular curves. Discrete Mathematics, 259 (1-3). pp. 37-57. ISSN 0012-365X

Full text not available from this repository.
Identification Number: 10.1016/S0012-365X(02)00444-2
Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2002 Elsevier Science
Subjects: Q Science > QA Mathematics
Sets: Research centres and groups > Computational, Discrete and Applicable Mathematics@LSE (CDAM)
Date Deposited: 17 Oct 2008 08:16
Last Modified: 01 Oct 2010 09:09
URI: http://eprints.lse.ac.uk/id/eprint/18180

Actions (login required)

View Item View Item